# SDR CALA9601763

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTALS CORRODED FROM BS 947 TO BS 967, AT LBL 18 AND RBL 18.  THE INTERCOSTALS WERE REPLACED IAW SRM 51-10-02 AND ECRA 5310-03368.
